Oct 18, 2009 - 8:46 am
OK, here is a question. Have others who have completed chemo/radiation been troubled with vomiting? My husband was hardly queasy through his whole treatment, but here we are 11 days after treatment, and he throws up almost every day sometimes twice a day. He thinks it is coughing related as he is usually ill after particularly bad coughing spells. But it fully empties his stomach and it makes him shaky afterward. I am still giving him compozine to help with this nausea, but it doesn't seem to make much difference. He went back to the infusion center last week to get IV fluids, although he is still getting his 3 liters of water a day. Nothing has changed regarding what he is getting through his PEG tube. I am using the same cans of liquid nutrition and the high cal shakes that I make each day.
Do others find this post treatment symptom to be typical? The docs didn't tell us to expect this. I am in close contact with his doc. They also took an xray and a blood culture, both of which seemed fine.